# SDR CKSA97458

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Engine: Pwa JT9D7A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Duct
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FIRE DETECTION FAULT LIGHT CAME ON IN FLIGHT BLEED VALVE WENT TO CLOSE POSITION AND A AND B INDICATORS SHOW 8.5 AND 7.  TEMP WAS NORMAL ON ALL ENGINE PARAMETERS.  SUSPECT A BLEED AIR LEAK AROUND B-LOOP.  FOUND AIR LEAK AT FIRE LOOP 6 O'CLOCK POSITION AND TWO MISSING INSULATORS ON CLAMPS RESECURED CLAMP AND INSTALLED INSULATORS, NO LEAKS NOTED IAW B747 MM CHAPTER 26-00-00.
